File(s) stored somewhere else

Please note: Linked content is NOT stored on Open Access Victoria University of Wellington | Te Herenga Waka and we can't guarantee its availability, quality, security or accept any liability.

On the multi-symplectic structure of Boussinesq-type systems. II: Geometric discretization

journal contribution
posted on 17.06.2020 by A Durán, D Dutykh, Dimitrios Mitsotakis
© 2019 Elsevier B.V. In this paper we consider the numerical approximation of systems of BOUSSINESQ-type to model surface wave propagation. Some theoretical properties of these systems (multi-symplectic and HAMILTONIAN formulations, well-posedness and existence of solitary-wave solutions)were previously analysed by the authors in Part I. As a second part of the study, considered here is the construction of geometric schemes for the numerical integration. By using the method of lines, the geometric properties, based on the multi-symplectic and HAMILTONIAN structures, of different strategies for the spatial and time discretizations are discussed and illustrated.

History

Preferred citation

Durán, A., Dutykh, D. & Mitsotakis, D. (2019). On the multi-symplectic structure of Boussinesq-type systems. II: Geometric discretization. Physica D: Nonlinear Phenomena, 397(7), 1-16. https://doi.org/10.1016/j.physd.2019.05.002

Journal title

Physica D: Nonlinear Phenomena

Volume

397

Issue

7

Publication date

01/10/2019

Pagination

1-16

Publisher

Elsevier BV

Publication status

Published

ISSN

0167-2789

Language

en

Exports

Logo branding

Categories

Exports